On the growth of an entire function along a ray
Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1049-1050
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_5_a7,
author = {A. A. Gol'dberg},
title = {On the growth of an entire function along a ray},
journal = {Doklady Akademii Nauk},
pages = {1049--1050},
year = {1963},
volume = {152},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a7/}
}
A. A. Gol'dberg. On the growth of an entire function along a ray. Doklady Akademii Nauk, Tome 152 (1963) no. 5, pp. 1049-1050. http://geodesic.mathdoc.fr/item/DAN_1963_152_5_a7/